# SDR UIEA99056

- Difficulty date: July 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N507MC
- Make and model: Boeing 747230B
- Aircraft serial: 21380
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65B01786312
- Condition: Dented
- Location: Bs 1840
- Part time: 85,155 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME DENTED AT STA 1840 RT TWO PLACES, FIRST BETWEEN STR 12 AND STR 13, SECOND BETWEEN STR 10 AND STR 11.  FRAME REPAIRED BETWEEN STR 12/13 PER SRM 53-10-04 FIG 87.  FRAME REPAIRED BETWEEN STR 10/11 PER ACC KLM DFX 99-127 REV 2.  (X)
